# SDR ASMF201308006

- Difficulty date: July 9, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 33,330 hours, 3,752 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Doors
- Part time: 33,330 hours, 3,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, LIGHTNING STRIKE IN NOSE AND MLG. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, DETECTING VHF ANTENNA NR 2 WITH DAMAGE OUT OF LIMIT,  THREE BURNS IN THE FWD LEFT NLG DOOR AND TWENTY BURNS IN THE LT MLG DOOR.   VHF ANTENNA, NR 2 WAS REPLACED IAW AMM 23-12-03, TESTED CORRECT.  THE LEFT NLG DOOR WAS REPAIRED IAW SRM 52-80-01, REPAIR 1, TABLE 201 AND SRM 51-70-05, REPAIR 1, FIG 201 AND THE BURNS WERE REMOVED IAW SRM 51-70-05, REPAIR 1, ALL CORRECT.
